MathSciNet Relay Station
MathSciNet bibliographic data
MR542088 33A30
Askey, Richard; Ismail, Mourad E. H. The very well poised $\sb{6}\psi \sb{6}$. Proc. Amer. Math. Soc. 77 (1979), no. 2, 218–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement